Discussions By Condition: Mental conditions

Shortness of Breath for three months, at a loss

Posted In: Mental conditions 1 Replies
  • Posted By: tgoering78
  • March 10, 2011
  • 01:10 AM

So I have been short of breath for about 3 months now. I was put on Lexapro in case it was anxiety. I was able to breathe normally for about 2 weeks then a week ago my breathing came back. Every 2 minutes I fail to catch my breath 3 times in that period and I have constant tightness in my chest. I did blood tests, ekg, ecocardiogram, and a full function pulminary test for asthma or other lung issues. Everything seems to be fine medically, at least at this point. Then that would point to anxiety or something. But I have put much thought into this and my breaths are not associated with an emotion or fear that I can identify. It just happens constantly throughout the day. It really sucks, imagine feeling like you can't catch your breath for months! Anyone have any ideas. I meditate, I relax, I do everything to reduce stress so I have a hard time believing this is all in my head.

Reply Flag this Discussion

1 Replies:

  • I know this is over 3 years old but hoping somehow you will see this. I have had suffocation feeling for almost 4 months now that came out of nowhere. This was 2 1/2 weeks after gallbladder removal. I have been through all tests like you and everything shows normal. I have this 24/7 and no relief until I take Ativan for sleep. I know it's still there even when sleeping, it's just that the Ativan is strong enough to knock me out. Nothing bothers me, I don't get it.
    Anonymous 0 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?